# SDR SCNA20210524056

- Difficulty date: May 19, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-8
- Aircraft serial: 28249
- Aircraft time: 59,075 hours, 26,829 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L/E FLAP #5 DISAGREE AT FLAP SETTINGS 1 AND 5.   R & R RIGHT #5 SLAT INBOARD PROX SENSOR PER AMM 27-88-11. ALL OPS AND INDICATIONS NORMAL.   DECLARED EMERGENCY CREW HAD A FLAP DISAGREE LIGHT. LANDED IN MSN SAFELY.
